I WAS on Lovenox. Last Monday my INR was 2.1 and the DR suspended Lovenox. At a DR appt on Friday my INR was 1.3 So the Coumadin was not in a therapeutic range of 2.0 ~ 3.0 yet the Dr did not have me go back on Lovenox. This is the 1st appointment I have had w/ this new Dr. Other things she suggested at that appointment did not give me confidence in her abilities as a Dr. Now I am questioning this move to D/C lovenox. Does her discontinuing the Lovenox while my INR is not in therapeutic range seem reasonable? This is my 3rd blood clot. The last one cause a PE.
Did she increase your coumadin? The lovenox has no effect on the inr and is not monitored with it. It would only take a day or 2 to have the inr where its supposed to be with an increase in the coumadin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2013 • 4 answers
Updated 30 Jan 2019 • 16 answers
Updated 14 Oct 2018 • 12 answers
Updated 11 Dec 2014 • 2 answers
Posted 24 Jan 2019 • 0 answers